Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Eulerian operators and the Jacobian conjecture


Author: Arno van den Essen
Journal: Proc. Amer. Math. Soc. 118 (1993), 373-378
MSC: Primary 14E07; Secondary 13B10, 13H10, 14E20, 16S30, 16S32
MathSciNet review: 1129883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a new class of polynomial maps, the so-called nice polynomial maps. Using Eulerian operators we show how for these polynomial maps the main results obtained by Bass (Differential structure of étale extensions of polynomial algebras, Proc. Workshop on Commutative Algebra, MSRI, 1987) can be proved in a very simple and elementary way. Furthermore we show that every polynomial map $ F$ satisfying the Jacobian condition, det $ JF \in {k^{\ast}}$, is equivalent to a nice polynomial map; more precisely the polynomial map $ {F_{(\lambda )}}(X) = F(X + \lambda ) - F(\lambda )$ is nice for almost all $ \lambda \in {k^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14E07, 13B10, 13H10, 14E20, 16S30, 16S32

Retrieve articles in all journals with MSC: 14E07, 13B10, 13H10, 14E20, 16S30, 16S32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1129883-3
PII: S 0002-9939(1993)1129883-3
Article copyright: © Copyright 1993 American Mathematical Society